# SDR MWEA050075

- Difficulty date: August 12, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 51,316 hours, 46,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Chafed
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL OVER CENTER LINK BOLT COTTER PIN IS CHAFING, LEFT BUNGEE SUPPORT.  FABRICATED AND INSTALLED WEB REPAIR DOUBLER.
